MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the device sterility was compromised.The stenosed target lesion was located in the left anterior descending artery.The opticross imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the procedure, the ivus catheter was found to be contaminated.The procedure was completed with another of the same device.The patients condition following the procedure was stable, and no complications were reported.
 
Event or Problem Description
It was reported that the device sterility was compromised.The stenosed target lesion was located in the left anterior descending artery.The opticross imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the procedure, the ivus catheter was found to be contaminated.The procedure was completed with another of the same device.The patients condition following the procedure was stable, and no complications were reported.It was further reported that the vessel was mildly tortuous and mildly calcified with 40% lesion stenosis.
 
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24066435
Report Number2124215-2026-02357
Device Sequence Number9387602
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)261002(10)37599372
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0037599372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/03/2026
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight62 KG